# SDR SWAA020591

- Difficulty date: March 19, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 23,007 hours, 20,177 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND KEEL BEAM CRACKED 2 INCHES LONG AT BS 700.  REPAIRED KEEL BEAM PER SRM.
